# SDR CALA2016112395985

- Difficulty date: November 18, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 73,711 hours, 28,185 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF FRAME 68 AT STRINGER 23R HAS A ENONGATED HOLE IN FRAME STIFFNER.  REMOVED AND REPLACED THE STIFFENER IAW SRM 53-11-13 FIG 11 AND 51-42-11.
